Constructions for regular polytopes. McMullen, P. & Schulte, E. J. Comb. Theory, Ser. A, 53(1):1-28, 1990.
Constructions for regular polytopes. [link]Link  Constructions for regular polytopes. [link]Paper  bibtex   
@article{journals/jct/McMullenS90,
  added-at = {2016-01-13T00:00:00.000+0100},
  author = {McMullen, Peter and Schulte, Egon},
  biburl = {http://www.bibsonomy.org/bibtex/28125984b5d79999da3c74577641408c7/dblp},
  ee = {http://dx.doi.org/10.1016/0097-3165(90)90017-Q},
  interhash = {0410e13c2ead92b918f49b4c3a1aa2ed},
  intrahash = {8125984b5d79999da3c74577641408c7},
  journal = {J. Comb. Theory, Ser. A},
  keywords = {dblp},
  number = 1,
  pages = {1-28},
  timestamp = {2016-01-14T11:37:23.000+0100},
  title = {Constructions for regular polytopes.},
  url = {http://dblp.uni-trier.de/db/journals/jct/jcta53.html#McMullenS90},
  volume = 53,
  year = 1990
}
Downloads: 0